# SDR 0003179605

- Difficulty date: September 7, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- Aircraft time: 66,458 hours, 61,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR .25 INCH LONG CRACK 9 O''CLOCK POSITION AT NR 2 AFT DOOR STOP ADJUST HOLE.  TRIMMED OUTER SKIN, CRACK REMOVED.  FABRICATED DOUBLER AND FILLER.  REPAIRED PER EA 96-179114 AND SRM 53-05 FIG 114.  LOGPAGE 1491024.
